Identities of Choi-Lee-Srivastava involving the Euler-Mascheroni’s constant

  • Jose Luis Lopez Bonilla National Polytechnic Institute
  • C. Hernández Aguilar
  • R. López Vázquez
Keywords: Constant of Euler-Mascheroni, Gamma function, Newman-Weierstrass identity

Abstract

We give an elementary deduction of the Choi-Lee-Srivastava’s identities involving the Euler Mascheroni’s constant, thus from them is immediate the identity of Wilf.

Downloads

Download data is not yet available.

Author Biographies

C. Hernández Aguilar

ESIME-Zacatenco, Instituto Politécnico Nacional, Edif. 5, 3er. Piso, Col. Lindavista CP 07738, CDMX, México

R. López Vázquez

ESIME-Zacatenco, Instituto Politécnico Nacional, Edif. 5, 3er. Piso, Col. Lindavista CP 07738, CDMX, México

References

H. S. Wilf, Problem 10588, Amer. Math. Monthly 104 (1997) 456.

J. Choi, J. Lee, H. M. Srivastava, A generalization of Wilf’s formula, Kodai Math. J. 26 (2003) 44-48.

Chao-Ping Chen, J. Choi, Two infinite product formulas with two parameters, Integral Transforms and

Special Functions 24, No. 5 (2013) 357-363.

H. M. Srivastava, J. Choi, Zeta and q-zeta functions and associated series and integrals, Elsevier,

London (2012).

J. Havil, Gamma. Exploring Euler’s constant, Princeton University Press, New Jersey (2003).

P. J. Davis, Leonhard Euler’s integral: A historical profile of the gamma function, Amer. Math.

Monthly 66, No. 10 (1959) 849-869.

E. Artin, The gamma function, Holt, Rinehart and Winston, New York (1964).

G. Srinivasan, The gamma function: An eclectic tour, Amer. Math. Monthly 114, No. 4 (2007) 297-315.

J. Bonnar, The gamma function, Treasure Trove of Mathematics (2017).

http://www-elsa.physik.uni-bonn.de/~dieckman/InfProd/InfProd.html#InfinitexProducts

J. Choi, T. Y. Seo, Evaluation of some infinite series, Indian J. Pure Appl. Math. 28 (1997) 791-796

Published
2018-12-30
How to Cite
Bonilla, J. L., Aguilar, C. H., & Vázquez, R. L. (2018). Identities of Choi-Lee-Srivastava involving the Euler-Mascheroni’s constant. MathLAB Journal, 1(3), 396-298. Retrieved from http://purkh.com/index.php/mathlab/article/view/184
Section
Research Articles